# SDR CALA2009030900130

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 49,448 hours, 5,374 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067071
- Part serial: 481324
- Condition: Seized
- Location: Cargo Bay
- Part time: 49,450 hours, 5,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE STRONG ELECTRICAL SMELL IN CABIN ROW 32-37 (STRONGEST ROW 35).  DIVERT TO CLE AFTER CO-ORDINATION WITH MX CONTROL AND DISPATCH.  EICAS MESSAGE CAME UP AFTER DIVERTING:  BULK CARGO FAN.  INSPECTED A/C PER MM 05-51-58 FOUND BULK CARGO VENTILATION FAN WITH ELECTRICAL ODOR.  FAN DOES NOT OPERATE WHEN TURNED ON.  REMOVED AND REPLACED BULK CARGO AIR FAN, REF AMM 21-26-06.  OPS CHECK GOOD.
